CSN Login
Members Online: 19

Clnical Trial Question -- Lapatinib and MK-2206

Shiela
Posts: 21
Joined: Jun 2010

Hi all,

I was wondering if anyone on these boards has had experience with lapatinib combined with
MK-2206. I started this trial two weeks ago and have had some very bad side effects: extreme fatigue and fevers that kept me in bed for four days, nauseau and loss of appetite resulting in rapid weight loss, stomach pain, and decline in red blood cells requiring
a blood transfusion.

I've been told by the study doctors that lapatinib is well tolerated in most people.
I've had a few different chemos, but never with such severe side effects in such a short period of time.

Looking forward to hearing about your experience.

Shiela

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network